# SDR C2XA08SH020

- Difficulty date: February 3, 2008
- Submitted: February 3, 2008
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 13,349 hours, 10,347 cycles
- System (JASC): 5751 · Ailerons
- Part: Housing
- Part number: 145690094095D
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT AILERON O/B MOST FITTING (FOR PCA ATTACHMENT) FLANGER BUSHING HOUSING (ON BRACKET) IS ELONGATED.  MX REMOVED AND REPLACED LEFT AILERON O/B MOST FITTING FLANGER BUSHING HOUSING IAW EC5750-01177.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
